Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Suffering from fever, headache, red spots on legs. Taking ciprofloxacin. Treatment?

I have had a fever between 100.5 & 102.7 for 3 days. It was accompanied by a low grade headache most of the time. Fever broke today, but now notice many red, mostly pinhead sized red spots on my legs (mostly shins). I was on Sulfamethoxazole-TMP 2x p/day for 5 days (ended yesterday), as well as 4 doses of Ciprofloxacin HCL 500mg. Anything I should be concerned about?
Asked On : Sat, 1 Sep 2012
Answers:  1 Views:  94
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
There are various causes that produces such symptoms like septicaemia, meningococcal meningitis, Lyme disease, infectious mononucleosis, Rheumatic fever, cat- scratch disease etc. Consult a physician who will rule out the exact cause of such symptoms through physical examination as well as some investigations like Total blood count, Antigen and Antibody detection in blood related to disease suspected, chest x ray pa view and if required MRI can be done. As far as treatment is concerned, it will be decided according to test result obtained. You should avoid taking Sulfamethoxazole- TMP combination as it may cause rash and also undergo through skin test to know sensitivity. You can continue with ciprofloxacin until doctor prescribe another antibiotic.
Get well soon.
Answered: Fri, 11 Apr 2014
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor